# SDR 4EZF240409N304AG

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 418
- Aircraft time: 44,227 hours, 51,194 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nose
- Stage of operation: AP
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE AT THE RADOME DURING LANDING OR APPROACH IN CURACAO (TNCC).  MTX ACTION: FOUND RADOME WITH CRACK. RADOME HAS BEEN REMOVED & REPLACED IAW S340 AMM 53-50-10-04
